RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 1, Pages 104–126 (Mi izv1420)  

This article is cited in 1 scientific paper (total in 1 paper)

On the quotient space modulo the action of a finite group generated by pseudoreflections

M. A. Mikhailova


Abstract: It is proved that the quotient $V/G$, where $G$ is a finite group generated by pseudoreflections in a finite-dimensional real space $V$, is homeomorphic to $V$.
Bibliography: 12 titles.

Full text: PDF file (2406 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:1, 99–119

Bibliographic databases:

UDC: 512+519.46
MSC: Primary 20F32, 20H15; Secondary 20F38
Received: 17.09.1982

Citation: M. A. Mikhailova, “On the quotient space modulo the action of a finite group generated by pseudoreflections”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984), 104–126; Math. USSR-Izv., 24:1 (1985), 99–119

Citation in format AMSBIB
\Bibitem{Mik84}
\by M.~A.~Mikhailova
\paper On~the quotient space modulo the action of a~finite group generated by pseudoreflections
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 1
\pages 104--126
\mathnet{http://mi.mathnet.ru/izv1420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733360}
\zmath{https://zbmath.org/?q=an:0557.20027|0535.20025}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 1
\pages 99--119
\crossref{https://doi.org/10.1070/IM1985v024n01ABEH001216}


Linking options:
  • http://mi.mathnet.ru/eng/izv1420
  • http://mi.mathnet.ru/eng/izv/v48/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Styrt O.G., “The existence of a polynomial factorization map for some compact linear groups”, J. Algebra, 472 (2017), 273–278  crossref  mathscinet  zmath  isi  scopus
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:100
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019